# SDR CALA2025101510119

- Difficulty date: October 9, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, STRINGER 23 ON DOOR SILL AFT INBD FLANGE HAS AREA OF CORROSION.   REPAIRED RT DOOR SILL R2 AT FRAME 68 IAW A319 SRM 53-41-14-300 -001.
